P. Arnoux and G. Rauzy, Repr??sentation g??om??trique de suites de complexit?? $2n+1$, Bulletin de la Société mathématique de France, vol.119, issue.2, pp.199-215, 1991.
DOI : 10.24033/bsmf.2164

URL : http://www.numdam.org/article/BSMF_1991__119_2_199_0.pdf

A. Carpi, A. De-luca, and S. Varricchio, Special Factors and Uniqueness Conditions in Rational Trees, Theory of Computing Systems, vol.34, issue.4, pp.375-395, 2001.
DOI : 10.1007/s00224-001-1006-6

B. Courcelle, Fundamental properties of infinite trees, Theoretical Computer Science, vol.25, issue.2, pp.95-165, 1983.
DOI : 10.1016/0304-3975(83)90059-2

E. M. Coven and G. A. Hedlund, Sequences with minimal block growth, Mathematical Systems Theory, vol.62, issue.2, pp.138-153, 1973.
DOI : 10.1007/BF01762232

N. Pytheas-fogg, Substitutions in Dynamics, Arithmetics and Combinatorics. Lecture Notes in Mathematics, vol.1794, 2002.